math    
hope college > academic departments > math > Darin Stephenson     

 
Mathematics Department <
Faculty/Staff <
Undergraduate Research <
Courses and Degree Programs <
Statistics Resources <
Pre-Actuary Preparation <
Colloquia <
Departmental Newsletter <
Links <
Careers in Mathematics <
Natural Science Division <
 

Darin Stephenson's Publications

Home Courses Research
Publications Curriculum Vitae Undergraduate Research
Math 231-232 Book About Me

Published Papers
  1. D. R. Stephenson, Artin-Schelter Regular Algebras of Global Dimension Three, PhD Thesis, University Microfilms International, 1994.
  2. D. R. Stephenson, Artin-Schelter Regular Algebras of Global Dimension Three, Journal of Algebra 183, (1996), 55-73.
  3. D. R. Stephenson, Algebras Associated to Elliptic Curves, Transactions of the AMS 349 (1997), 2317-2340.
  4. D. R. Stephenson and J. J. Zhang, Growth of Graded Noetherian Rings, Proceedings of the AMS 125 (1997), 1593-1605.
  5. P. Check, C. Kriloff and D. R. Stephenson, Invertible Subsets of Affine Root Systems, Journal of Pure and Applied Algebra 131 (1998), 133-142.
  6. D. R. Stephenson, Quantum Planes of Weight (1,1,n), Journal of Algebra 225 (2000), 70-92. You may download a Corrigendum (PDF format).
  7. D. R. Stephenson, The probability of being in a state, Solution to Problem 10726, American Mathematical Monthly 107 (2000), 469-470.
  8. D. R. Stephenson and J. J. Zhang, Noetherian Connected Graded Algebras of Global Dimension 3, Journal of Algebra 230 (2000), 474-495.
  9. G. Dietz, R. Higginbottom, and D. R. Stephenson, Quantum 3-spaces which embed weighted quantum planes, Rocky Mountain Journal of Mathematics 35 (2005), 415-444.
  10. M. Vancliff and D. R. Stephenson, Finite quantum P3s that are infinite modules over their centers, Journal of Algebra 297 (2006), 208-215.
  11. M. Vancliff and D. R. Stephenson, Constructing Clifford quantum P3s with finitely many points, Journal of Algebra 312 (2007), 86-110.
  12. E. Frugoni, N. Miller, D. R. Stephenson, and A. Wells, Counting Quadratic forms of rank 1 and 2, Pi Mu Epsilon Journal 12 (2009), No. 11, 613-622.
  13. S. Edwards, V. Elandt, N. James, K. Johnson, Z. Mitchell, and D. Stephenson, Lights Out on finite graphs, Involve 3 (2010), No. 1, 17-32.

Submitted
  • L Ballard, E. Budge, and D. Stephenson, Lights Out for related graphs, submitted, 2014.

In Preparation
Papers by Undergraduate Research Students
  • G. Dietz, R. Higginbottom, and D. R. Stephenson, Quantum 3-spaces which embed weighted quantum planes (Hope College REU, Summer 1998), Rocky Mountain Journal of Mathematics 35 (2005), 415-444.
  • A. Douglass, C. Fitzgerald and S. Mihalik, Expected Areas of Randomly Generated Triangles of Fixed Perimeter (Hope College REU, Summer 1999), Pi Mu Epsilon Journal, 11, No. 7, 2002, pp. 365-371.
  • L. Kiessel, A. Reck, D. R. Stephenson, S. Wankier, and B. Yurk, Quadratic Algebras with 2 Generators (Hope College REU, Summer 2001).
  • E. Frugoni, N. Miller, D. R. Stephenson, and A. Wells, Counting Quadratic Forms of Rank 1 and 2, (Hope College REU, Summer 2003), Pi Mu Epsilon Journal 12 (2009), No. 11, 613-622.
  • S. KC and A. Madras, Randomly Generated Triangles Whose Vertices are Vertices of a Regular Polygon (Hope College REU, Summer 2005), Rose-Hulman Undergraduate Mathematics Journal 7, No. 1, 2006.
  • S. Edwards, V. Elandt, N. James, K. Johnson, Z. Mitchell, and D. Stephenson, Lights Out on Finite Graphs (Hope College REU, Summer 2008), Involve 3 (2010), No. 1, 17-32.
  • L Ballard, E. Budge, and D. Stephenson, Lights Out for related graphs (Hope College REU, Summer 2012), submitted, 2014.

Reviews

I have refereed articles for the following journals:
  • Journal of Algebra
  • Journal of Algebra and Its Applications
  • Proceedings of the American Mathematical Society
  • Transactions of the American Mathematical Society
  • Communications in Algebra
I have written reviews of several articles for Mathematical Reviews since 1998. (You or your institution must subscribe to MathSciNet to view these reviews.)